# SDR AJAA2014F00029

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N321PL
- Make and model: Pilats PC1245
- Aircraft serial: 321
- Aircraft time: 8,006 hours, 7,995 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, PILOT REPORTED STICK-SHAKER AUDIO SOUNDED, STICK BRIEFLY SHOOK.  ELECTED TO COME BACK AROUND AND LAND SAFELY.  ACFT MAINTENANCE DIAGNOSED THE PROBLEM TO BE A FAULTY AIR DATA COMPUTER.
